# SDR 151AW0002

- Difficulty date: July 2, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N151AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23219
- Aircraft time: 56,719 hours, 43,981 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING DOUBLER AT RIGHT FWD SIDE OF BS 540 FLOORBEAM AT BL 0 CRACKED AND UNDERSIDE OF BS 540 LINK BEAM AT BL 0 CRACKED.  REPLACED LINK BEAM AND LEFT AND RIGHT CHANNELS ON FLOORBEAM PER SRM 53-60-51 AND SRM 51-40-02.
